FREE SHIPPING ON ALL ORDERS OVER R300 | Helpline: 0800 22 33 11
Vital
Vital

Ask the Expert

Our resident health and nutritionist expert is here to help.

Ask a question

Question

HalloMy man is 29 en werk fiesies vreeslik hard en lang ure en sy eetgewoontes is baie onreelmatig. Watter produkte kan ek vir hom kry om vir hom daai ekstra energie te gee in die dag? Net julle multi vitamin of moet hy `n Vitamien B aanvulling ook saam met dit neem?Baie dankie

- Christel / 6 June 2012

Answer

Hi Christel,

Die belangrikste is om te probeer om jou man se eetgewoontes te verander – elke dag moet jul probeer om 3-5 porsies vars vrugte en groente in te neem. Verder kan hy ‘n multivitamien neem soos die Vital Multitime Gold – hierdie produk is geformuleer met B-vitamiene en ander ekstrakte wat juis energie ondersteun. Dit is glad nie nodig om nog ekstra B-vitamiene te neem tesame hiermee nie.

Vir meer inligting, kontak gerus die Vital gratis hulplyn 0800 223311. Vriendelike groete, Andrea du Plessis

Ask a question

Related Questions

Kaylen Williams

Hi there, I have a few questions on the type of vital supplements I should be taking. I would like to state that I live a healthy lifestyle, I exercise regularly, and eat a fairly balanced diet. I don’t know whether I am lacking something in my diet but maybe your supplements would help, and I would appreciate your advice:

1.) Most days I feel extremely tired. I have been to the doctor and I have a iron deficiency, this they say causes my fatigue, what could I use for this?

2.) I have been suffering with acne problems for most of my life. I have recently come off of accutane, and there is a big improvement, however, I would like to maintain a healthy, acne free looking skin. I am using Cetaphil for external use, but I think something working form the inside will also be beneficial, what could I use for this?

3.) Lastly, I also suffer with constipation, which can be very uncomfortable, is there something you can recommend for this as well.

Thank you

- Energy Boosting / 20 February 2017
Charmaine

Hi I am HIV positive and on ARV’S this is my 4th month, the symptoms that I had on the ARV’S as I was told are over cause I was feeling dizzy and tired for the first month and it all stopped. My last CD4Count was 533. But now I am feeling tired all the time my joints are painful my upper back is aching I don’t know now what is happening in my body. Please advise and help.

- Energy Boosting / 17 February 2017
Anonymous

Hai I am leoni
I have a few questions about the product.
1.is it just for men or can women use it allso.
2.does this product have side effects.

- Energy Boosting / 17 February 2017

Hi, I’m Michelle Jooste.

As a registered dietitian, I can help you find the ideal combination of supplements that will support your needs. I’m ready to answer all your nutrition-related questions.

Just ask away, and I’ll get back to you within 2–3 business days.

Ask a question
© 2016 Vital Health Foods | Privacy Policy | Disclaimer | Terms & Conditions
We Accept
100% Secure Online Shopping
Privacy Policy | Disclaimer | Terms & Conditions
© 2016 Vital Health Foods